# SDR CA011114018

- Difficulty date: October 30, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Bearing
- Part number: 9609000254
- Condition: Failed
- Location: Torquemeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) SUBJECT: ESN 15051- PARTICLES ANALYSIS. WE HAVE RECEIVED THE ANALYSIS RESULTS OF THE PARTICLES FOUND ON THE MODULE  05 S/N¦ 03199¦ MAGNETIC PLUG . THE  PARTICLES¦ ARE 100 C6 MATERIAL AND HAVE AS THE ORIGIN ONE OF THE HYDRAULIC TORQUEMETER BEARINGS ("TRIPLEX") .
